MathSciNet Relay Station
MathSciNet bibliographic data
MR2722244 (2011m:14036) 14G10 (14E15 32S40)
Van Proeyen, Lise; Veys, Willem The monodromy conjecture for zeta functions associated to ideals in dimension two. Ann. Inst. Fourier (Grenoble) 60 (2010), no. 4, 1347–1362.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement